# SDR FDEA202307301335

- Difficulty date: July 30, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 32,561 hours, 18,557 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Valve
- Part number: 2S27941
- Part serial: 4026
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

APPROACHING RWY23R KTYS FOR TAKEOFF,  INDICATING SMOKE IN COURIER AREA. STOPPED ACFT.  CONFIRMED SMOKE IN COURIER AREA. NO SMOKE IN COCKPIT. DECLARED EMERGENCY WITH KTYS TOWER.  CONDUCTED EMERG EVAC, EXITING  VIA L1 SLIDE. PERCEIVED SMOKE COMING FROM VENTS OVER EACH ENTRY DOOR, L1 & R1.  R & R YELLOW RESERVOIR SYS CHECK VALVE. PERFORMED AIR COOLING SYS SERVICING WITH ENGINES RUNNING IAW MM 21-51-00-03.  NO EVIDENCE OF HYD ODOR OR FUMES OF ANY KIND IN COCKPIT, COURIER OR CARGO AREA.  REMOVED BLANKING PLUG & INSTALLED DUCT IN AVIONICS BAY. INSTALLED CONNECTOR 29HK & PANEL IN E/E BAY. R & R LT & RT COALESCER BAGS WITH NO SIGNS OF OIL OR CONTAMINATES.   OPS NORMAL IAW AMM 21-51-16-03.
